# SDR IPXA10560908

- Difficulty date: June 25, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR LOWER AREA, FWD WEB ASSY HAS SEVERAL WORKING FASTENERS, DRILL START DAMAGE, FASTENERS DRILLED THRU AND THE UPPER AFT CORNER UNDER RIVET HAS DAMAGED TO THE WEB ASSY.  FABRICATED REPLACEMENT WEB AND REPLACED IAW SRM 51-40-2 AND DWG 65-49309.
